Particularly interested in shrinkage of tumors in lungs and also hearing about side effects.
25 Apr 2011
my husband is taking votrient. started 2/12. 4 pills daily. had some blood pressure issues in the beginning, now ok. liver tests are good. his only side effect is feet & hand. very sore had to lower dose to 3 pills. seems to be working. ps. last ct scan... shrinkage... in kidney and lungs... are you taking votrient? Did they do a ct scan?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 21 Jul 2011
1 answer • 31 Aug 2013
Have been Votrient 400 mg a day for six months the first 3 months there was shrinkage the last scan?
There was an increase in the size of 1 of the tumors the Doctor wants to put me on Sutent has any body had this happen to them? I though they might ...
0 answers • 7 Jan 2014
... almost 2 months now and getting a lot of the side effects, nausea, diahrea, sleeplessness and very tired and weak
1 answer • 22 Nov 2014